On quiver Grassmannians and orbit closures for representation-finite algebras

Crawley-Boevey WW, Sauter J (2017)
MATHEMATISCHE ZEITSCHRIFT 285(1-2): 367-395.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We show that Auslander algebras have a unique tilting and cotilting module which is generated and cogenerated by a projective-injective; its endomorphism ring is called the projective quotient algebra. For any representation-finite algebra, we use the projective quotient algebra to construct desingularizations of quiver Grassmannians, orbit closures in representation varieties, and their desingularizations. This generalizes results of Cerulli Irelli, Feigin and Reineke.
Stichworte
Quiver Grassmannian; Representation variety; Auslander algebra; Tilting; theory
Erscheinungsjahr
2017
Zeitschriftentitel
MATHEMATISCHE ZEITSCHRIFT
Band
285
Ausgabe
1-2
Seite(n)
367-395
ISSN
0025-5874
eISSN
1432-1823
Page URI
https://pub.uni-bielefeld.de/record/2908818

Zitieren

Crawley-Boevey WW, Sauter J. On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT. 2017;285(1-2):367-395.
Crawley-Boevey, W. W., & Sauter, J. (2017). On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT, 285(1-2), 367-395. doi:10.1007/s00209-016-1712-z
Crawley-Boevey, W. W., and Sauter, J. (2017). On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT 285, 367-395.
Crawley-Boevey, W.W., & Sauter, J., 2017. On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT, 285(1-2), p 367-395.
W.W. Crawley-Boevey and J. Sauter, “On quiver Grassmannians and orbit closures for representation-finite algebras”, MATHEMATISCHE ZEITSCHRIFT, vol. 285, 2017, pp. 367-395.
Crawley-Boevey, W.W., Sauter, J.: On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT. 285, 367-395 (2017).
Crawley-Boevey, William Walstan, and Sauter, Julia. “On quiver Grassmannians and orbit closures for representation-finite algebras”. MATHEMATISCHE ZEITSCHRIFT 285.1-2 (2017): 367-395.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar